MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT OPTION SIZE F LEFT COMPATIBLE W/ LPS-FLEX PROLONG; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT OPTION SIZE F LEFT COMPATIBLE W/ LPS-FLEX PROLONG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs: 00596404010 articular surface size ef 10 mm height, lot# 64182222, mdr: 0001822565-2022-00076; 00597206535 all poly patella standard cemented 35mm 9.0mm, lot# 64129887, mdr: 0002648920-2022-00009.
 
Event or Problem Description
It was reported the patient underwent a left knee procedure.The patient suffered from a tendon rupture approximately 2 months post procedure.Subsequently, the patient underwent a manipulation under anesthesia 3 months post tendon rupture due to stiffness.Attempts to gather more information are underway, however, no additional information is available at this time.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Event or Problem Description
It was reported initial left total knee arthroplasty.Approximately 2 months post procedure the patient had quadriceps tendon rupture with repair.The patient was in an immobilized splint with no rom for three months.Three months after the tendon repair the patient had manipulation under anesthesia do to stiffness related to being in splint and not able to perform rom.Components remain intact.Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.

Brand Name
FEMORAL COMPONENT OPTION SIZE F LEFT COMPATIBLE W/ LPS-FLEX PROLONG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13252640
Report Number3007963827-2022-00017
Device Sequence Number14640881
Product Code JWH
UDI-Device Identifier00889024001138
UDI-Public(01)00889024001138(17)291031(10)64112563
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596401651
Device Lot Number64112563
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight90 KG